Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleCoordinate rings for the moduli stack of quasi-parabolic principal bundles on a curve and toric fiber products
Author(s) Christopher Manon
TypeArticle in Journal
AbstractWe continue the program started in Manon (2010) [M1] to understand the combinatorial commutative algebra of the projective coordinate rings of the moduli stack M C , p → ( SL 2 ( C ) ) of quasi-parabolic SL 2 ( C ) principal bundles on a generic marked projective curve. We find general bounds on the degrees of polynomials needed to present these algebras by studying their toric degenerations. In particular, we show that the square of any effective line bundle on this moduli stack yields a Koszul projective coordinate ring. This leads us to formalize the properties of the polytopes used in proving our results by constructing a category of polytopes with term orders. We show that many of results on the projective coordinate rings of M C , p → ( SL 2 ( C ) ) follow from closure properties of this category with respect to fiber products.
KeywordsModuli of principal bundles, Binomial ideals, Fiber product
URL http://www.sciencedirect.com/science/article/pii/S0021869312002608
JournalJournal of Algebra
Pages163 - 183
Translation No
Refereed No